# SDR SIMA20211023001

- Difficulty date: October 23, 2021
- Submitted: October 24, 2021
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 14,937 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT SIGN INOP-C/A-RAR FWD SERVICE EXIT IDENTIFIER SIGN IAW AMM 33-50-15. OPC BAD. TROUBLESHOT IAW FIM 33-50-00-810-816-A RAR RH FWD EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED
